# SDR REXA2016060100962

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 25,275 hours, 23,262 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Gouged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 592BB HAS A GOUGE IN IT, NEEDS FURTHER INVESTIGATION.  REMOVED GOUGED PLATE GUIDE FROM PANEL 592BB & INSTALLED NEW SERVICEABLE PLATE GUIDE IAW SRM 51-40-06, 51-40-11 & 51-42-06.
